zbMATH — the first resource for mathematics

A canonical decomposition for quadratic forms with applications to monotone convergence theorems. (English) Zbl 0413.47029

47B25 Linear symmetric and selfadjoint operators (unbounded)
47A55 Perturbation theory of linear operators
Full Text: DOI
[1] Faris, W, Self-adjoint operators, () · Zbl 0317.47016
[2] Kato, T; Kato, T, Perturbation theory for linear operators, (1976), Springer, Verlag Berlin/Heidelberg/New York · Zbl 0342.47009
[3] von Neumann, J, On rings of operators, III, Ann. of math., 41, 94-161, (1940), esp. pp. 127-130 · Zbl 0023.13303
[4] Reed, M; Simon, B, Methods of modern mathematical physics I. functional analysis, (1972), Academic Press New York
[5] {\scB. Simon}, Classical boundary value methods in modern mathematical physics, Advances in Math., to appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.